# SDR ASAA0140018

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022605
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONT - BEFORE FLIGHT FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROWS 14 INOPERATIVE.  REPLACED EMERGENCY FLOOR TRACK LIGHTS AT ROW 14.  OPERATIONAL CHECKS NORMAL.  (M)
